# SDR CHQA201100095

- Difficulty date: March 1, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 20,647 hours, 17,925 cycles
- Engine: Allsn AE3007A
- Engine time: 15,224 hours, 13,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 12034538003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE TOP WINDSHIELD CUTOUT STRUCTURE WAS FOUND TO BE DAMAGED AT THE LEFT FAIRING ATTACHMENT BRACKET.  EDDY CURRENT INSPECTION CARRIED OUT ON LEFT BLEND IAW NDI MANUAL, INTRODUCTION P 17, NO CRACK FOUND. THE TOP WINDSHIELD CUT OUT STRUCTURE AT THE LEFT FAIRING ATTACHMENT WAS REPAIRED IAW ETD2011-145/02442.
